MathSciNet Relay Station
MathSciNet bibliographic data
MR264375 46.10
Gurariĭ, N. I.; Sozonov, Ju. I. Normed spaces that do not have distortion of the unit sphere. (Russian) Mat. Zametki 7 1970 307–310.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement